# SDR 9615989604

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47222
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20671570153
- Condition: Failed
- Location: Fwd Fuselage
- Part time: 13,540 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

WEATHER RADAR SYSTEM FAILED ON TAKEOFF ROLL.  ABORTED TAKEOFF BETWEEN 50-60 KNOTS.  MAINTENANCE REPLACED RADAR TRANSCEIVER.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
